MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INBONE STEM TIBIAL BASE SIZE 18MM RIGHT AND LEFT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INBONE STEM TIBIAL BASE SIZE 18MM RIGHT AND LEFT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 200009902
Medical Device Problem Codes Malposition of Device (2616); Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Limb Fracture (4518)
Date of Event 11/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.H3 other text : device remains implanted in patient.
 
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery due to medial mal fracture due to poor alignment of the implant and patient's continued weight bearing activities.
 
Additional Manufacturer Narrative
Correction - h6 (device code).The reported event could be confirmed, based on available ct scans and medical expert assessment.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.Upon further investigation of the ct scans by healthcare professionals the following was observed tibial components are intact and no disassembly can be observed.Ct-scan suggest there was a periprosthetic medial malleolar tibial fracture.It has healed, it may have contributed to the lack of osteointegration of the tibial construct.No signs of gross wear of pe observed.Large bone cysts close to the talar implant observed but the component is intact well.Talar component is well fixed.Based on investigation, the root cause was attributed to a patient related issue.The failure was caused by poor bone stock and loss of integration due to a periprosthetic medial malleolar tibial fracture.Although it has healed, it may have contributed to the lack of osteointegration of the tibial construct.Also, in the information shared by surgeon that the patient continued weight bearing during fracture healing, further explains the incomplete osteointegration.If device is returned or any further information is provided, the investigation report will be reassessed.
 
Event or Problem Description

Brand Name
INBONE STEM TIBIAL BASE SIZE 18MM RIGHT AND LEFT
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18242137
Report Number3010667733-2023-00734
Device Sequence Number15124713
Product Code HSN
UDI-Device Identifier00840420123848
UDI-Public00840420123848
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number200009902
Device Lot Number1748451
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexMale